Skip to main content
Article thumbnail
Location of Repository

Universal coefficient theorem in triangulated categories

By Teimuraz Pirashvili and Maria Julia Redondo

Abstract

This is the author's final draft of the version published as Algebras and Representation Theory, 2008, 11 (2), pp.107-114. This can be accessed via http://www.springerlink.com/content/940566j7w8367388/?p=e8d8879d8f294effb1d44927c19ac926&pi=

Publisher: Springer Verlag
Year: 2008
OAI identifier: oai:lra.le.ac.uk:2381/3858
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://hdl.handle.net/2381/385... (external link)
  • http://www.springerlink.com/co... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.